# SDR AALA201710099038

- Difficulty date: October 7, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 56,253 hours, 21,029 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D53370622206
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED HOLE AT RIGHT FORWARD MAIN LANDING GEAR DOOR HINGE FITTING AT -Y580 BETWEEN FRAMES 42 AND 43.  REPLACED MAIN LANDING GEAR DOOR HINGE FITTING IAW SRM 51-42-11 AND SRM 51-72-11.  AIRCRAFT WAS GROUNDED.
